# SDR SIMA20210211001

- Difficulty date: February 11, 2021
- Submitted: February 12, 2021
- Operation: Air carrier
- Aircraft: N605KS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145059
- Aircraft time: 50,436 hours, 42,843 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RH FOWAD LOWER FAIRING EMERGENCY LIGHT INOP.-C/A-RAR RH FOWARD LOWER FAIRING EMERGENCY LIGHT LAMP IAW 33-50-10
